# SDR AALA2018091179004

- Difficulty date: September 6, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 57,988 hours, 25,594 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO A RUDDER FLUTTER DURING CLIMB OUT.  ALL INDICATIONS WERE NORMAL.  CREW SLOWED THE AIRCRAFT AS REQUIRED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  THE  RUDDER FLUTTER STARTED AT 0.78 MACH IN CLIMB.  SLOWED TO 0.75 AND RUDDER FLUTTER CEASED.  FELT IN BOTH THE FIRST OFFICER`S AND CAPTAIN`S PEDALS.  AUTOPILOT WAS ENGAGED AND STAYED.  ACCOMPLISHED RUDDER AND ELEVATOR FREE PLAY CHECKS IAW JC 26L32527001, AND 26T00027006.  ELEVATOR WITHIN LIMITS.  RUDDER FAILED.  REPLACED THREE RUDDER SERVO CONTROL EYE ENDS IAW JC 26L00027001. OPS CHECKED GOOD.
